# SDR CALA2023092202857

- Difficulty date: September 19, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 77,099 hours, 26,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: 147A85406
- Condition: Corroded
- Location: Sta947.5 To 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POSSIBLE CORROSION ON R2 DOOR INNER CHORD FROM STA. 947.5 TO STA 986. (REF AAR NR 99981529) REMOVED AND REPLACEDR2 DOOR INNER CHORD FROM STA 947.5 TO STA 98 6 I.A.W B737-700 SRM 51-40-02-0G-0, 51-40-05-0G-0,51-10-02-0G-0, 53-70-15-1A-1.SFR NO.1033756.
